Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 14, NWS Norman, OK

March 18, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 18, 2016, 9:04 AM CDT for 4 counties in Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2016, 9:04 AM CDT (14:04 UTC)
Expired
Mar 18, 2016, 9:45 AM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atoka County, OK, Bryan County, OK, Johnston County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 165 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS54 KOUN 181404
SVROUN
OKC005-013-069-095-181445-
/O.NEW.KOUN.SV.W.0014.160318T1404Z-160318T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
904 AM CDT FRI MAR 18 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHWESTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 945 AM CDT

* AT 903 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
  OF LITTLE CITY...MOVING EAST AT 40 MPH. ANOTHER SEVERE THUNDERSTORM
  WAS LOCATED NEAR CANEY ALSO MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DURANT...MADILL...TISHOMINGO...CADDO...BOKCHITO...BENNINGTON...SILO...
  MILBURN...TUSHKA...CANEY...KENEFIC...MEAD...ARMSTRONG...LANE...NIDA...
  ALBANY...COLEMAN...BLUE...UTICA AND FILLMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3416 9597 3416 9598 3385 9605 3403 9680
      3425 9671 3435 9592
TIME...MOT...LOC 1403Z 282DEG 35KT 3413 9667 

HAIL...1.00IN
WIND...60MPH
 
$$

03
2 follow-up statements
189 
WWUS54 KOUN 181420
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
920 AM CDT FRI MAR 18 2016

OKC005-013-069-095-181445-
/O.CON.KOUN.SV.W.0014.000000T0000Z-160318T1445Z/
BRYAN OK-JOHNSTON OK-ATOKA OK-MARSHALL OK-
920 AM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHWESTERN BRYAN...SOUTHEASTERN JOHNSTON...SOUTHWESTERN ATOKA
AND EAST CENTRAL MARSHALL COUNTIES...

AT 920 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
CANEY...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DURANT...CADDO...BOKCHITO...BENNINGTON...SILO...CANEY...KENEFIC...MEAD...
ARMSTRONG...LANE...NIDA...ALBANY...BLUE...UTICA...NORTHEASTERN LAKE TEXOMA...
CALERA...BENTLEY AND WADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3416 9597 3416 9598 3385 9605 3400 9663
      3424 9654 3435 9592
TIME...MOT...LOC 1420Z 270DEG 25KT 3421 9613 

HAIL...1.00IN
WIND...60MPH
 
$$

03
984 
WWUS54 KOUN 181429
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
929 AM CDT FRI MAR 18 2016

OKC069-095-181438-
/O.CAN.KOUN.SV.W.0014.000000T0000Z-160318T1445Z/
JOHNSTON OK-MARSHALL OK-
929 AM CDT FRI MAR 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSTON AND EAST
CENTRAL MARSHALL COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3416 9597 3416 9598 3408 9600 3411 9623
      3430 9617 3435 9592
TIME...MOT...LOC 1428Z 280DEG 25KT 3418 9609 

$$

OKC005-013-181445-
/O.CON.KOUN.SV.W.0014.000000T0000Z-160318T1445Z/
BRYAN OK-ATOKA OK-
929 AM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTH CENTRAL BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...

AT 928 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
CANEY...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LANE AND BENTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3416 9597 3416 9598 3408 9600 3411 9623
      3430 9617 3435 9592
TIME...MOT...LOC 1428Z 280DEG 25KT 3418 9609 

HAIL...1.25IN
WIND...60MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:20 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 18, 6:20 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT FRI MAR 18 2016

.DISCUSSION...

&&

.AVIATION...
A COLD FRONT HAS BROUGHT GUSTY NORTH WINDS AND LOWER CEILINGS INTO
OKLAHOMA THIS MORNING. RAIN IS EXPECTED ACROSS THE SOUTHERN HALF
OF THE STATE TODAY WITH ISOLATED THUNDER NEAR THE RED RIVER. IFR
CEILINGS CAN BE EXPECTED MUCH OF THE DAY IN SOUTHERN OKLAHOMA
WHILE THE REST OF THE STATE CLEARS FROM MOSTLY MVFR CONDITIONS
LATER THIS EVENING WHEN THE FRONT MOVES WELL SOUTH.

&&

.PREV DISCUSSION... /ISSUED 253 AM CDT FRI MAR 18 2016/

DISCUSSION...
THE FRONT THAT IS STEADILY MOVING THROUGH OKLAHOMA THIS MORNING
WILL BRING COOLER AND CLOUDY WEATHER TODAY. AN UPPER TROUGH
ARRIVING FROM SOUTHEAST COLORADO WILL AUGMENT LIFT NEAR AND NORTH
OF THE FRONT TO BRING RAIN AND SOME THUNDERSTORMS TO SOUTHERN
OKLAHOMA TODAY. SOME LARGE HAIL COULD OCCUR WITH THUNDERSTORMS
THIS MORNING NEAR THE RED RIVER. THE COOLER AIRMASS LASTS THROUGH
THE WEEKEND AND PREVIOUSLY PROMPTED A FREEZE WATCH FOR THE
NORTHERN THIRD OF OKLAHOMA FOR SATURDAY MORNING. TEMPERATURES WILL
BE SIMILAR SUNDAY MORNING. HOWEVER, THIS WILL PASS QUICKLY AS THE
FIRST HALF OF NEXT WEEK BRINGS VERY WARM AIR AND EXTREMELY DRY AIR
FROM THE WEST, PARTICULARLY TUESDAY. SOUTHWEST FLOW IN THE MID
LEVELS AHEAD OF A RELATIVELY STRONG FRONT TO THE NORTH WILL GIVE
GUSTY SOUTHWEST WINDS. TUESDAY IS THE MOST LIKELY DAY FOR THE
HIGHEST WILDFIRE POTENTIAL. A FRONT WITH A COOL AIRMASS ARRIVES
WEDNESDAY BEFORE AN STRONG UPPER TROUGH THURSDAY WHEN STARTS A
GOOD CHANCE FOR RAIN. SOME SNOW/RAIN MIX IS POSSIBLE LATE THURSDAY
INTO FRIDAY IN WESTERN OKLAHOMA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  50  32  56  31 /  50  10   0   0
HOBART OK         49  30  56  31 /  40  10   0   0
WICHITA FALLS TX  57  36  58  33 /  60  10   0   0
GAGE OK           45  23  55  24 /  30  10   0   0
PONCA CITY OK     48  27  54  26 /  40  10   0   0
DURANT OK         61  39  58  35 /  60  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     OKZ004>020.

TX...NONE.
&&

23/09/09
Hazardous weather outlook, Mar 18, 4:42 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
442 AM CDT FRI MAR 18 2016

OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
442 AM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THROUGH LATE
AFTERNOON IN PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.
THE RISK AREA IS SOUTH OF A LINE FROM KNOX CITY TEXAS TO DUNCAN
OKLAHOMA TO DAVIS TO ATOKA. LARGE HAIL...UP TO THE SIZE OF GOLF
BALLS...WILL BE THE MAIN CONCERN.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
MARGINAL RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THROUGH ABOUT 6 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY NIGHT AND THURSDAY.

.FIRE WEATHER...
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
SUNDAY THROUGH WEDNESDAY...AND ESPECIALLY MONDAY AND
TUESDAY...BECAUSE OF WARM...DRY WEATHER AND STRONG WINDS. WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS WILL HAVE THE GREATEST CHANCE FOR
CRITICAL FIRE WEATHER CONDITIONS.

.FREEZING TEMPERATURES...
TEMPERATURES ARE EXPECTED TO FALL TO...OR BELOW...FREEZING ACROSS
MUCH OF OKLAHOMA SATURDAY AND SUNDAY MORNINGS. A FREEZE WATCH IS
IN EFFECT FROM LATE FRIDAY NIGHT INTO SATURDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Mar 18, 7:41 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 AM CDT FRI MAR 18 2016

OKZ045-046-050-181330-
CARTER OK-LOVE OK-JEFFERSON OK-
741 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 830 AM
CDT...

AT 738 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
RYAN...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WILSON...OSCAR...GRADY...RUBOTTOM...PETERSBURG AND COURTNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3390 9746 3392 9749 3391 9753 3392 9760
      3395 9759 3398 9764 3399 9767 3398 9770
      3393 9774 3396 9793 3413 9792 3415 9732
      3388 9734
TIME...MOT...LOC 1238Z 271DEG 28KT 3403 9786
Special weather statement, Mar 18, 7:51 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 AM CDT FRI MAR 18 2016

OKZ043-047-048-181330-
ATOKA OK-COAL OK-JOHNSTON OK-
751 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...SOUTHERN
COAL AND NORTHEASTERN JOHNSTON COUNTIES UNTIL 830 AM CDT...

AT 750 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONNERVILLE...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
COALGATE...WAPANUCKA...LEHIGH...TUSHKA...BROMIDE...REAGAN...CLARITA...OLNEY...
PONTOTOC...CONNERVILLE...PHILLIPS AND BOGGY DEPOT PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3427 9617 3433 9679 3450 9677 3451 9665
      3450 9651 3452 9651 3454 9616
TIME...MOT...LOC 1250Z 271DEG 27KT 3442 9670
Special weather statement, Mar 18, 8:18 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
818 AM CDT FRI MAR 18 2016

OKZ041-042-046-047-181345-
CARTER OK-PONTOTOC OK-MURRAY OK-JOHNSTON OK-
818 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARTER...SOUTH
CENTRAL PONTOTOC...SOUTHEASTERN MURRAY AND NORTHWESTERN JOHNSTON
COUNTIES UNTIL 845 AM CDT...

AT 815 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPRINGER...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3419 9719 3438 9725 3458 9676 3422 9664
TIME...MOT...LOC 1315Z 256DEG 39KT 3434 9712
Special weather statement, Mar 18, 8:30 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 AM CDT FRI MAR 18 2016

OKZ050-051-181415-
LOVE OK-MARSHALL OK-
830 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR LOVE AND SOUTHWESTERN MARSHALL
COUNTIES UNTIL 915 AM CDT...

AT 829 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BURNEYVILLE...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MARIETTA...KINGSTON...THACKERVILLE...WESTERN LAKE TEXOMA...LEBANON...
BURNEYVILLE AND WILLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3385 9733 3388 9733 3382 9737 3382 9743
      3402 9740 3403 9666 3383 9671 3387 9681
      3385 9686 3395 9691 3395 9698 3385 9702
      3385 9709 3382 9705 3372 9711
TIME...MOT...LOC 1329Z 271DEG 37KT 3391 9734
Special weather statement, Mar 18, 8:39 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 AM CDT FRI MAR 18 2016

OKZ027-028-181430-
GRADY OK-MCCLAIN OK-
839 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRADY AND
SOUTHWESTERN MCCLAIN COUNTIES UNTIL 930 AM CDT...

AT 836 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHICKASHA...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CHICKASHA...PURCELL...NOBLE...GOLDSBY...DIBBLE...WASHINGTON...COLE...ALEX...
CRINER...MIDDLEBERG...TABLER...NINNEKAH AND PAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3485 9740 3495 9799 3510 9799 3514 9741
      3513 9740 3509 9740 3508 9738 3485 9738
TIME...MOT...LOC 1336Z 270DEG 37KT 3500 9792
Special weather statement, Mar 18, 8:47 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
847 AM CDT FRI MAR 18 2016

OKZ047-048-051-052-181430-
ATOKA OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
847 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...NORTHWESTERN
BRYAN...NORTHERN MARSHALL AND SOUTHERN JOHNSTON COUNTIES UNTIL 930 AM
CDT...

AT 845 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANNSVILLE...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...WAPANUCKA...MILBURN...
KENEFIC...ARMSTRONG...NIDA...RUSSETT...COLEMAN...FILLMORE...LITTLE CITY...
OAKLAND AND BOGGY DEPOT PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3412 9694 3429 9693 3440 9630 3405 9634
TIME...MOT...LOC 1345Z 269DEG 37KT 3421 9686

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:09 AM CDTSpecial Weather StatementOUNMurray, Stephens51 min
Mar 18, 7:12 AM CDTSpecial Weather StatementOUNJefferson48 min
Mar 18, 7:27 AM CDTSpecial Weather StatementOUNJohnston33 min
Mar 18, 7:37 AM CDTSpecial Weather StatementOUNJackson38 min
Mar 18, 7:41 AM CDTSpecial Weather StatementOUNJefferson49 min
Mar 18, 7:51 AM CDTSpecial Weather StatementOUNJohnston39 min
Mar 18, 8:18 AM CDTSpecial Weather StatementOUNMurray27 min
Mar 18, 8:30 AM CDTSpecial Weather StatementOUNLove, Marshall45 min
Mar 18, 8:39 AM CDTSpecial Weather StatementOUNGrady, McClain51 min
Mar 18, 8:47 AM CDTSpecial Weather StatementOUNJohnston43 min
Mar 18, 9:13 AM CDTSpecial Weather StatementOUNMcClain47 min
Mar 18, 9:18 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pontotoc, Pottawatomie26 min
Mar 18, 9:32 AM CDTSpecial Weather StatementOUNBryan43 min
Mar 18, 9:51 AM CDTSpecial Weather StatementOUNAtoka24 min
Mar 18, 9:57 AM CDTSpecial Weather StatementOUNPontotoc48 min
Mar 18, 10:55 AM CDTSpecial Weather StatementOUNBryan, Marshall50 min
Mar 18, 10:59 AM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Mar 18, 2:31 PM CDTFreeze WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more19 hr
Mar 18, 2:31 PM CDTFreeze WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more18 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.